# SDR ASOA2012092102255

- Difficulty date: September 17, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,295 hours, 21,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.   LAMPED EMERGENCY LIGHT IAW AMM 33-51-21, OP'S CHECKED GOOD.
